MAUDE Adverse Event Report: ABBOTT VASCULAR STARCLOSE SE VASCULAR CLOSURE SYSTEM; VESSEL CLOSURE CLIP

ABBOTT VASCULAR STARCLOSE SE VASCULAR CLOSURE SYSTEM; VESSEL CLOSURE CLIP
Catalog Number 14679-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.The reported patient effects of hypersensitivity/allergic reaction is listed in the starclose se vascular closure system instructions for use as a known adverse event associated with use of suture mediated closure devices.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that an arteriotomy closure of the left common femoral artery was done successfully with a starclose se device after an iliac stent interventional procedure using a 6f sheath.Reportedly, the device functioned as intended; however, the patient experienced rashes on and off since the procedure.The physician determined that the patient has a nickel allergy and the rashes were caused by the starclose clip.There was no reported treatment, but the physician plans on removing the clip in the future.No additional information was provided.

Brand Name
STARCLOSE SE VASCULAR CLOSURE SYSTEM
Common Device Name
VESSEL CLOSURE CLIP
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P031)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17933815
Report Number2024168-2023-11327
Device Sequence Number12366255
Product Code MGB
UDI-Device Identifier08717648175060
UDI-Public08717648175060
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P050007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number14679-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale